Free boundary problems for some reaction-diffusion equations

Masayasu Mimura, Yoshio Yamada, Shoji Yotsutani

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)241-280
Number of pages40
JournalHiroshima Mathematical Journal
Volume17
Issue number2
Publication statusPublished - 1987
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Mimura, M., Yamada, Y., & Yotsutani, S. (1987). Free boundary problems for some reaction-diffusion equations. Hiroshima Mathematical Journal, 17(2), 241-280.